# SDR KCSA202011111168

- Difficulty date: November 11, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 101,070 hours, 18,731 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount Fitting
- Condition: Broken
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON "LEFT SIDE" TURBINE DRIVE ASSEMBLY MOUNTING (CORD) TAB BROKE OFF.
